UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 275

of 'Overview of neurologic complications of non-platinum cancer chemotherapy'

275
TI
Acute myopathy in a patient with lung adenocarcinoma treated with gemcitabine and docetaxel.
AU
Ardavanis AS, Ioannidis GN, Rigatos GA
SO
Anticancer Res. 2005;25(1B):523.
 
An extremely rare case of acute inflammatory myopathy during combination chemotherapy with gemcitabine and docetaxel for advanced non-small cell lung cancer in a 57-year-old diabetic male patient is reported. Despite the early clinical partial response of the underlying malignancy to the chemotherapeutic regimen, the patient developed symmetrical, painful, proximal muscle weakness in the lower limbs with peripheral edema after the administration of the fourth cycle of treatment. The syndrome regressed definitely after the discontinuation of chemotherapy and the administration of corticosteroids. The diagnosis of drug-induced myositis is supported after the exclusion of other possible diagnoses.
AD
First Department of Medical Oncology, St Savas Anticancer- Oncologic Hospital, Athens, Greece. ardavanis@yahoo.com
PMID